# SDR UPS98826153

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 5644210505
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RUDDER, UPPER AFT CORNER LT SIDE HAS HEAVY CORROSION.  REMOVED AND REPLACED RUDDER IAW MM 27-21-01.
